# SDR ASAA0280068

- Difficulty date: March 9, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND BROKEN WIRE IN EMERGENCY TRACK LIGHTS AT ROW 20-31.  REPLACED BROKEN WIRE.  LIGHTS THEN OPERATED PROPERLY.  (M)
